Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Got positive pregnancy test. Doctor advised that I am not ready. Medication to abort?

Hi..Doctor My name is Sangita Khangaokar (India), I am 24 years old. My last month period was on 25-Jan-13, and I have missed Feb’13 month period, I had done the pregnancy test , and it indicated that I am positive. Doctor, right now I am not ready for it, so I want your advice to help me to abort the child. So kindly suggest me, any such medicine which would help me to come out of this situation.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hello Sangita,
I think you should discuss with your husband and reconsider the decision to abort.
If you are really sure that you want to terminate this pregnancy, then you should consult a gynaecologist.
You will have to get USG done and then if permissible , you will be given medication for abortion.
Hope this helps.
Dr. Mrs. Sumeet Baheti
Answered: Thu, 7 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor